# SDR IPXA2019022099211

- Difficulty date: February 19, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 60,275 hours, 13,616 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Exhaust Fan
- Part number: 29680
- Part serial: 512
- Condition: Failed
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AVERY STRONG ACRID ODOR AFTER TURNING ON EMERGENCY POWER.LEVEL 2 AVINCS EXT FLO OFF.LEVEL 1 AVNCS FAN OVRD.PERFORMED T/S PER FIM 21-26-04,R/R'D WIITH NEW AVIONICS EXHAUST COOLING FAN,AIR SYS,ESC RTS TEST ALL PASSED OK FOR SVC PER AMM 21-26-02.PN OFF&ON:29680 SN OFF:512 SN ON:337. IPC REF 21-26-01-01/480.
